Doctor insights on:
Proshield Plus Skin Protectant Medication
Mother (55) has a lymph node near groin area. Doctor gave her 2 medications plus an ointment but now skin above node is turning red. Is this normal?
No: Red skin is never normal . It could be irritation from the topicals or worsening of her condition. She needs reevaluation. ...Read more
Healthy lifestyle: From inside to outside. Eat healthfully. Try to eat at least 5 servings of vegetables & 4 of fruit per day. Increase nutritional fiber. Avoid refined sugar & junk carbohydrates. Avoid alcohol, sweetened juices, soda & caffeinated beverages. Aim for 7.5 to 8 hrs of sleep / night. Hydrate w at least 64 oz of water / day. ...Read more
Yes: Yes depending on the evaluationGet a more detailed answer ›
Sunblock moisturizer: Many people use over-the-counter moisturizers that contain sunscreen. Avoiding exposure to the sun will let skin lighten up. However, one should take extra vitamin d to make up for not getting vitamin d from the sun. Although having tanned skin from sun exposure is not a medical illness, there are a few uncommon hormonal medical conditions that can cause skin darkening. ...Read more
LOCAL STEROIDS: Steroid creams after evaluation by your doctor. ...Read more
Probably not: There are bleaching creams available to reduce the skin pigment but they need to be used regularly and are only partly effective. Chemicals such as phenol can destroy the melanin-producting cells altogether by inducing a chemical burn- however that's probably something you won't want. I don't know if the late Michael Jackson' dermatologist or plastic surgeon has other tricks in his bag or not. ...Read moreSee 1 more doctor answer
Too vague: "Irritation" means just that: something rubbing or burning, irritating. "Change in medication" has no meaning without specifics of exactly which meds and why the change. No answer is possible without knowledge about the nature of the skin disturbance and details about all meds. ...Read more
For blood clots: injections are more consistent and effective, if you can be consistent with them of course. With oral medications they can be very effective (newer prothrombin inhibitors) or ineffective/ labor intensive (warfarin). The newer oral medicaitons are reliable though, with the only caveat being they do not have an "antidote" to reverse the anticoagulation if there is bleeding issues. ...Read more
Skin orange: Do you mean yellow? May be liver damage. Eating or drinking too much carrot or tomato juice will do it as well. See your Dr. ...Read more
I want to regrow the full head of hair i had when i was younger. What medication actually works? And where can I get it?
Propecia (finasteride) can help. : Prophecies can help.Get a more detailed answer ›
I have been suffering from dark patches on my back and bug bites.. Also my skin looks dull is there a medication to remove those patches?
Time: These patches usually fade away or lighten significantly with time as long as you are not irritating them. A bleaching cream containing several ingredients may also hasten the fading but it is not inexpensive. For even more expensive option, intense pulse light or laser may be considered. ...Read more
Since three dsys I am having pain in my rear part of head: what could be the cause? I sm hypertensives and on regular medication. Pl suggest?
- Talk to a doctor live online for free
- Ilex skin protectant medication
- Lantiseptic skin protectant medication
- Proshield protective hand medication
- Ask a doctor a question free online
- Proshield spray cleanser medication
- Lip protectant medication
- Lip protectant with sunscreen medication
- Glycerin skin protectant
- Proshield plus skin protectant adverse effects